# SDR USAASB08100

- Difficulty date: October 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM PIT, EN ROUTE TO FLL, THE NR 2 ENGINE GENERATOR CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED AND THE LOW OIL PRESSURE LIGHT WAS FLASHING.  CREW DISCONNECTED CSD PER QUICK REFERENCE HANDBOOK PROCEDURES AND BROUGHT APU ON LINE. APU THEN FAILED AT ALTITUDE AND FAILED TO RESTART.  DUE TO SINGLE POWER SOURCE, FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE STARTED APU SEVERAL TIMES AND NOTED NO FAULTS OR HISTORY FOR PAST 30 DAYS.  AS FOR THE NR 2 ENGINE CSD AND GENERATOR, MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE CSD AND GENERATOR PER MM 24-11-11 AND 24-21-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
